# SDR SWAA2015091443871

- Difficulty date: September 10, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 25,310 hours, 14,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMER LIGHTS BATTERY PACKS CHARGER ASSEMBLY NUTPLATES BROKEN, BETWEEN M01674 - M01675.  R & R CHARGER ASSEMBLY IAW AMM.
